MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERLOC SAFETY INFUSION SET 19G X 0.75IN WITH Y-SITE; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS POWERLOC SAFETY INFUSION SET 19G X 0.75IN WITH Y-SITE; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of asdrs0098 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that it was found that the needle cover was detached from the needle, so that the needle tip was uncovered upon opening the package.The device was discarded with safety locked for safe.There was no reported patient contact.

Brand Name
POWERLOC SAFETY INFUSION SET 19G X 0.75IN WITH Y-SITE
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10214469
Report Number3006260740-2020-02280
Device Sequence Number19359976
Product Code LJT
UDI-Device Identifier00801741151453
UDI-Public(01)00801741151453
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberN/A
Device Catalogue Number0671934J
Device Lot NumberASDRS0098
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2020
Initial Report FDA Received Date06/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1